# SDR SWAA2021082623013

- Difficulty date: February 4, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N743SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29279
- Aircraft time: 73,478 hours, 43,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAL PEELING PAINT CORROSION AT BS 887 BL 0 WL 159 / REPAIRED DAMAGE AT BS 887 BL 0 ON SKIN IAW ATS ER 20-01674 REV IR AND SWA EA 1-753-36547 IR
